# SDR SWAA2018091325086

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 49,139 hours, 28,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3077
- Part serial: BNG14086
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER AM AND EA.
